# SDR SCNA20251205461

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,824 hours, 18,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR, DOOR L1 STUCK IN UNARMED POSITION.  REPOSITIONED THE GIRT BAR ON L1 DOOR OK FOR SERVICE IAW AMM 25-66-02
